# SDR DALA1019990662

- Difficulty date: June 28, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1394-1396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DENTS ON LWR FUSELAGE SKIN EXTERIOR SURFACE BETWEEN S28R AND S29L AT STA 1394, 1395, AND 1396 AND SEVERAL SCRATCHES ON DENTED AREA. ACCOMPLISHED ER/A 484128-14 AT SAA DURING HMV ON N/R CARD 169560.
